Rocky Mountain Journal of Mathematics

Algebras with the Local Interpolation Property

Ma. Teresa Gassó

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 1 (1992), 181-196.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072803

Digital Object Identifier
doi:10.1216/rmjm/1181072803

Mathematical Reviews number (MathSciNet)
MR1159951

Zentralblatt MATH identifier
0788.28002

Citation

Gassó, Ma. Teresa. Algebras with the Local Interpolation Property. Rocky Mountain J. Math. 22 (1992), no. 1, 181--196. doi:10.1216/rmjm/1181072803. https://projecteuclid.org/euclid.rmjm/1181072803


Export citation

References

  • J. Diestel, B. Faires, and R. Huff, Convergence and boundedness of measures non sigma complete algebras, preprint, 1976.
  • J. Diestel and J.J. Uhl, Jr., Vector measure, Amer. Math. Soc., Providence, RI, 1977.
  • B. Faires, On the Vitali-Hahn-Saks-Nikodym type theorems, Ann. Inst. Fourier (genoble) 26 (1976), 99-114.
  • L. Gillman and M. Jerison, Rings of continuous functions, Springer, Berlin, 1975.
  • W.H. Graves and R.F. Wheeler, The Grothendieck and Nikodym properties, Rocky Mountain J. Math. 13 (1983), 333-353.
  • A Grothendieck, Sur les applications linearies faiblement compactes d'spaces du type $C(K)$, Canad. J. Math. Soc. 5 (1953), 129-173.
  • J. Lindenstrauss, On the extension of operators with range in a $C(K)$-space, Proc. Amer. Math. Soc. 15 (1964), 218-225.
  • A. Molto, On the Vitali-Hahn-Saks theorem, Proc. Royal Soc. Edinburgh 90 (1981), 163-173.
  • W. Schachermayer, On some classical measure-theoric theorems for non $\s$-complete Boolean algebras, Linz University Technical Report, 1978.
  • G. Seever, Measures on $F$ spaces, Trans. Amer. Math. Soc. 133 (1968), 267-280.
  • R. Sikorski, Boolean algebras, 3rd edition, Springer, Berlin, 1964.